| Catalog Number |
1804250-48 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Material Too Rigid or Stiff (1544); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/08/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported failure to advance and difficult to remove appear to be related to the operational context of the procedure; however, the investigation was unable to determine a conclusive cause for the reported material too rigid or stiff.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified, heavily tortuous posterior descending artery (pda) that is 99% stenosed.During advancement of the 2.5x48mm xience skypoint stent delivery system (sds) met resistance with anatomy as well as during removal of the sds.In the physician's opinion the no cross was due to the stent not being flexible enough.A non-abbott stent was used to successfully complete the procedure.There was no adverse patient effects and no clinically significant delay reported.No additional information was provided.